Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Heaviness and feeling of frequent urination - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Urinary and Bladder Problems
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
User :   hi
Doctor :   Hi,
User :   i am currently on holidays away but i have heaviness and constant feeling that i want to urinate
User :   my doctor back home told me to take zinnat 500
User :   since i removed my IUD recently and i can get pregnant anytime, he said zinnat 500 is safe
User :   however i got a rash and acne on my face
User :   so i had to stop it
Doctor :   ok,
User :   i am still uncomfortable and feeling this heaviness, what do i do or take?
Doctor :   I do not consider the zinnat being the cause of your fullness in the bladder
Doctor :   Do you mean urgency of urination or bladder fullness?
User :   zinnat was taken to cure this feeling but it caused me a rash
User :   bladder fullness but there's nothing there when i try to urinate
User :   i think it's a urine infection or something like that
Doctor :   Yes, i too am suspecting the same ( Urinary tract infection)
Doctor :   Are there any other symptoms like fever , giddiness , pains in the joints and muscles etc?
User :   it is very uncomfortable and i cannot enjoy my holiday so am a bit panicking here since i am far away from home, i have other antibiotic like tarivid 200, do i take that
User :   no other symptoms
Doctor :   yes, you can take the antibiotic
User :   but in case i am pregnant would that affect?
Doctor :   but you have to maintain the dosage course adequately
Doctor :   no ,
User :   so you are saying tarivid 200 is safe?
Doctor :   yes, the dosage should not exceed more than 200mg per day
User :   so that means i take one tablet per day cuz each tablet has 200 mg dosage
Doctor :   yes,
User :   would that affect my rash on my face caused from zinnat? i mean would it make it worse?
Doctor :   since it has undesired effects on the organogenesis of the fetus its least preffered antibiotic in pregnancy
Doctor :   yes, oflox ( trivid) can aggravate skin problems
User :   so i should not take it?
Doctor :   if you are confirmed about the positivity of pregnancy and the acne rashes are more then its not a good idea to take the drug
Doctor :   It seems you have moved out of the chat window. Please log in back if you have medical queries
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor